# SDR USAA2013080700031

- Difficulty date: August 3, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 32,959 hours, 22,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800104
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CORROSION WAS FOUND ON SILL BETWEEN FR 66 TO 69, -Y1732.  REPLACED SILL IAW SRM 51-42-11 & 51-44-11.
